Survival probabilities for discrete-time models in one dimension

Makoto Katori, Norio Konno, Hideki Tanemura

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider survival probabilities for the discrete-time process in one dimension, which is known as the Domany Kinzel model. A convergence theorem for infinite systems can be obtained in the nonattractive case.

Original languageEnglish
Pages (from-to)603-612
Number of pages10
JournalJournal of Statistical Physics
Volume99
Issue number1-2
Publication statusPublished - 2000 Apr 1
Externally publishedYes

Fingerprint

Discrete-time Model
Survival Probability
Infinite Systems
Convergence Theorem
One Dimension
Discrete-time
theorems
Model

Keywords

  • Convergence theorem
  • Oriented percolation
  • Survival probability
  • The Domany Kinzel model

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Survival probabilities for discrete-time models in one dimension. / Katori, Makoto; Konno, Norio; Tanemura, Hideki.

In: Journal of Statistical Physics, Vol. 99, No. 1-2, 01.04.2000, p. 603-612.

Research output: Contribution to journalArticle

Katori, Makoto ; Konno, Norio ; Tanemura, Hideki. / Survival probabilities for discrete-time models in one dimension. In: Journal of Statistical Physics. 2000 ; Vol. 99, No. 1-2. pp. 603-612.
@article{46d473a00c484f019a69e3b7c83af339,
title = "Survival probabilities for discrete-time models in one dimension",
abstract = "We consider survival probabilities for the discrete-time process in one dimension, which is known as the Domany Kinzel model. A convergence theorem for infinite systems can be obtained in the nonattractive case.",
keywords = "Convergence theorem, Oriented percolation, Survival probability, The Domany Kinzel model",
author = "Makoto Katori and Norio Konno and Hideki Tanemura",
year = "2000",
month = "4",
day = "1",
language = "English",
volume = "99",
pages = "603--612",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "1-2",

}

TY - JOUR

T1 - Survival probabilities for discrete-time models in one dimension

AU - Katori, Makoto

AU - Konno, Norio

AU - Tanemura, Hideki

PY - 2000/4/1

Y1 - 2000/4/1

N2 - We consider survival probabilities for the discrete-time process in one dimension, which is known as the Domany Kinzel model. A convergence theorem for infinite systems can be obtained in the nonattractive case.

AB - We consider survival probabilities for the discrete-time process in one dimension, which is known as the Domany Kinzel model. A convergence theorem for infinite systems can be obtained in the nonattractive case.

KW - Convergence theorem

KW - Oriented percolation

KW - Survival probability

KW - The Domany Kinzel model

UR - http://www.scopus.com/inward/record.url?scp=0034339876&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034339876&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034339876

VL - 99

SP - 603

EP - 612

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 1-2

ER -